# SDR MWEA020225

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 49192851
- Condition: Cracked
- Location: Station Xrs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TANK STATION XRS 69 RIB ATTACH CLIP IS CRACKED AT STRINGER #2.  --  REMOVED AND REPLACED CLIP.
